# SDR CA060223005

- Difficulty date: February 23, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 5,295 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Part number: 26012031
- Condition: Weak
- Location: Door Latch
- Part time: 5,337 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED AND AFTER TAKEOFF, ATC INFORMED THE PILOT THAT THE AFT POD CARGO DOOR WAS OPEN.  THE AIRCRAFT RETURNED AND THE PILOT IN COMMAND INSPECTED THE DOOR, HINGES AND AND THE POD AND FOUND NO DAMAGE.  THE AIRCRAFT DEPARTED AND MAINTENANCE INSPECTED THE DOOR AND FOUND THE DOOR SERVICEABLE.  FOUND THE AFT LATCH SPRING WEAK AND REPLACED SPRING AS A PRECAUTION.
